Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
+1 323-425-8868
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
Solving Ordinary Differential Equations with Evolutionary Algorithms
(Articles)
Bakre Omolara Fatimah
,
Wusu Ashiribo Senapon
,
Akanbi Moses Adebowale
Open Journal of Optimization
Vol.4 No.3
,September 4, 2015
DOI:
10.4236/ojop.2015.43009
4,328
Downloads
6,381
Views
Citations
An Algorithm to Optimize the Calculation of the Fourth Order Runge-Kutta Method Applied to the Numerical Integration of Kinetics Coupled Differential Equations
(Articles)
Sadao Isotani
,
Walter Maigon Pontuschka
,
Seiji Isotani
Applied Mathematics
Vol.3 No.11
,November 7, 2012
DOI:
10.4236/am.2012.311218
7,924
Downloads
13,511
Views
Citations
On the Meromorphic Solutions of Fermat-Type Differential Equations
(Articles)
Dengfeng Liu
,
Biao Pan
Journal of Applied Mathematics and Physics
Vol.10 No.9
,September 30, 2022
DOI:
10.4236/jamp.2022.109188
131
Downloads
526
Views
Citations
This article belongs to the Special Issue on
Ordinary Differential Equations and Its Applications
Time delay in non-lethal infectious diseases
(Articles)
R. De Luca
Natural Science
Vol.4 No.8
,August 29, 2012
DOI:
10.4236/ns.2012.48075
4,659
Downloads
6,997
Views
Citations
The Discrete Agglomeration Model: Equivalent Problems
(Articles)
James L. Moseley
Applied Mathematics
Vol.3 No.11
,November 20, 2012
DOI:
10.4236/am.2012.311236
4,137
Downloads
6,409
Views
Citations
Laplace Transform, Non-Constant Coefficients Differential Equations and Applications to Riccati Equation
(Articles)
Malick Ndiaye
Applied Mathematics
Vol.11 No.7
,July 22, 2020
DOI:
10.4236/am.2020.117043
918
Downloads
4,563
Views
Citations
Mean Square Solutions of Second-Order Random Differential Equations by Using the Differential Transformation Method
(Articles)
Ayad R. Khudair
,
S. A. M. Haddad
,
Sanaa L. Khalaf
Open Journal of Applied Sciences
Vol.6 No.4
,April 28, 2016
DOI:
10.4236/ojapps.2016.64028
2,583
Downloads
3,872
Views
Citations
Solving high-order nonlinear Volterra-Fredholm integro-differential equations by differential transform method
(Articles)
Salah H. Behiry
,
Saied I. Mohamed
Natural Science
Vol.4 No.8
,August 29, 2012
DOI:
10.4236/ns.2012.48077
7,562
Downloads
13,844
Views
Citations
Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping
(Articles)
Xiaojing Wang
,
Guohua Song
Advances in Pure Mathematics
Vol.3 No.1A
,January 30, 2013
DOI:
10.4236/apm.2013.31A032
4,777
Downloads
8,884
Views
Citations
This article belongs to the Special Issue on
Differential Equations and Dynamic Systems
The Solutions for the Eco-Epidemic Model with Homotopy Analysis Method
(Articles)
Xiurong Chen
Engineering
Vol.5 No.10B
,December 17, 2013
DOI:
10.4236/eng.2013.510B091
4,017
Downloads
5,451
Views
Citations
The Lagrangian Method for a Basic Bicycle
(Articles)
F. Talamucci
Journal of Applied Mathematics and Physics
Vol.2 No.4
,March 21, 2014
DOI:
10.4236/jamp.2014.24007
7,364
Downloads
10,796
Views
Citations
New Solutions to Nonlinear Ordinary Differential Equations
(Articles)
Moawia Alghalith
Advances in Pure Mathematics
Vol.1 No.1
,January 29, 2011
DOI:
10.4236/apm.2011.11002
7,497
Downloads
22,132
Views
Citations
The Influence of the Planets, Sun and Moon on the Evolution of the Earth’s Axis
(Articles)
Joseph J. Smulsky
International Journal of Astronomy and Astrophysics
Vol.1 No.3
,September 27, 2011
DOI:
10.4236/ijaa.2011.13017
7,762
Downloads
16,030
Views
Citations
Some Criteria for the Asymptotic Behavior of a Certain Second Order Nonlinear Perturbed Differential Equation
(Articles)
Aydin Tiryaki
Advances in Pure Mathematics
Vol.2 No.5
,September 26, 2012
DOI:
10.4236/apm.2012.25048
3,039
Downloads
5,779
Views
Citations
On Approximate Solutions of Second-Order Linear Partial Differential Equations
(Articles)
Yousry S. Hanna
Applied Mathematics
Vol.3 No.9
,September 27, 2012
DOI:
10.4236/am.2012.39148
5,564
Downloads
8,782
Views
Citations
Limit of the Solution of a PDE in the Degenerate Case
(Articles)
Alassane Diedhiou
Applied Mathematics
Vol.4 No.2
,February 27, 2013
DOI:
10.4236/am.2013.42051
3,432
Downloads
5,565
Views
Citations
Existence and Uniqueness of Solution to Two-Point Boundary Value for Two-Sided Fractional Differential Equations
(Articles)
Ailing Shi
,
Yu Bai
Applied Mathematics
Vol.4 No.6
,June 14, 2013
DOI:
10.4236/am.2013.46127
5,183
Downloads
7,723
Views
Citations
Numerical Solution of Nonlinear Integro-Differential Equations with Initial Conditions by Bernstein Operational Matrix of Derivative
(Articles)
Behrooz Basirat
,
Mohammad Amin Shahdadi
Int'l J. of Modern Nonlinear Theory and Application
Vol.2 No.2
,June 20, 2013
DOI:
10.4236/ijmnta.2013.22018
6,034
Downloads
14,973
Views
Citations
Application of PDE and Mathematical Morphology in the Extraction Validation of the Roads
(Articles)
Fabricio Leonardi
,
Viviane Sampaio Santiago
,
Carolina Dias Chaves
,
Erivaldo Antônio da Silva
Journal of Signal and Information Processing
Vol.4 No.3
,August 15, 2013
DOI:
10.4236/jsip.2013.43039
4,295
Downloads
5,640
Views
Citations
New Implementation of Legendre Polynomials for Solving Partial Differential Equations
(Articles)
Ali Davari
,
Abozar Ahmadi
Applied Mathematics
Vol.4 No.12
,December 3, 2013
DOI:
10.4236/am.2013.412224
5,631
Downloads
9,004
Views
Citations
<
1
2
3
...
>
Follow SCIRP
Contact us
+1 323-425-8868
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top